On some difference schemes for radiant heat conduction problems
Doklady Akademii Nauk, Tome 230 (1976) no. 4, pp. 753-756
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_230_4_a0,
author = {V. N. Abrashin},
title = {On some difference schemes for radiant heat conduction problems},
journal = {Doklady Akademii Nauk},
pages = {753--756},
year = {1976},
volume = {230},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_230_4_a0/}
}
V. N. Abrashin. On some difference schemes for radiant heat conduction problems. Doklady Akademii Nauk, Tome 230 (1976) no. 4, pp. 753-756. http://geodesic.mathdoc.fr/item/DAN_1976_230_4_a0/